# SDR SWAA2013020412280

- Difficulty date: February 2, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N279AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32666
- Aircraft time: 24,879 hours, 11,232 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A FLASHLIGHT INOP.  REMOVED AND REPLACED FWD F/A FLASHLIGHT IAW AMM.  OPS CHECKED GOOD.  THIS CLEARS MDDR 239068.  DISPATCH 113789 DESK 2.
